# SDR AT0100086

- Difficulty date: February 7, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: R1 Door Jamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R-1 DOOR JAMB LOWER CORNER SKIN CRACKED.  CUT OUT CRACK AND INSTALLED REPAIR IAW EO 09-5310-29-E1472.
